Publication
Title
A note on certain de Bruijn sequences with forbidden subsequences
Author
Abstract
We consider words over a finite alphabet with certain uniqueness properties (a subsequence of length k does not occur more than once) and distance properties (at least j other symbols separate the occurrence of the same symbol). The maximal length of these words is realised by linear de Bruijn sequences with certain forbidden subsequences. We prove the existence of these maximal sequences.
Language
English
Source (journal)
Discrete mathematics. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0012-365X
Volume/pages
310:4(2010), p. 966-969
ISI
000274276700038
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.04.2011
Last edited 16.10.2017
To cite this reference